Introduction: An undesirable consequence of modern medicine and pharmacology is the occurrence of drug reactions.Drug-induced cutaneous reactions account for approximately 70% of all clinical manifestations of adverse drug effects.This can be attributed to the fact that the skin, a signaling organ, is the largest body organ and exhibits significant metabolic/immunological activity.Case report: We present the case of a woman with drug-induced subacute cutaneous lupus erythematosus, primary diagnosed as erythema annulare centrifugum, who was hospitalized in the in the Department of Dermatology.Conclusions: Knowing that the prevalence of drug-induced subacute cutaneous lupus erythematosus appears to be considerably higher (70%) than previously estimated (20%), the diagnosis of drug-induced subacute cutaneous lupus erythematosus should also be considered when idiopathic subacute cutaneous lupus erythematosus is suspected, particularly if several therapeutics are utilized in patients older then 60 years.
No takes yet. Share an insight, caveat, or question.
Kozłowska et al. (2024) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: